On an Inequality for Laurent Polynomials.

Warren Stenberg

Mathematica Scandinavica (1964)

  • Volume: 15, page 79-82
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Stenberg, Warren. "On an Inequality for Laurent Polynomials.." Mathematica Scandinavica 15 (1964): 79-82. <http://eudml.org/doc/165891>.

author = {Stenberg, Warren},
journal = {Mathematica Scandinavica},
keywords = {complex functions},
pages = {79-82},
title = {On an Inequality for Laurent Polynomials.},
url = {http://eudml.org/doc/165891},
volume = {15},
year = {1964},

AU - Stenberg, Warren
TI - On an Inequality for Laurent Polynomials.
JO - Mathematica Scandinavica
PY - 1964
VL - 15
SP - 79
EP - 82
KW - complex functions
UR - http://eudml.org/doc/165891
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.